# SDR ASAA2023082044669

- Difficulty date: August 20, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 30,015 hours, 9,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES WHEN RESET. GROUNDED - YES. INITIAL EVAL, RH PACK LT ILLUMINATED ON P5 OVERHEAD WITH MASTER RECALL. PERFORMED PZTC BITE IAW FIM 21-62 TASK 801. LH PZTC, NO FAULTS. RH PZTC HAD TCV ON BIT, CLEARED GREEN ON VERIFY. PER FIM 21-62 TASK 831, NO FURTHER ACTION NECESSARY. RE RAN BITE, SAME RESULT. NO A/C HISTORY FOR RH PACK LT OR TCV. THIS CLEARS MEL 21-32B. SEAMC PETER NOTIFIED. PLACARDS REMOVED. NO A/C CONFIG CHANGES.
